# SDR DJFA200300002

- Difficulty date: December 27, 2002
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N816CW
- Make and model: Braero BAE125800A
- Aircraft serial: 258016
- Aircraft time: 9,415 hours, 6,289 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 9,121 hours, 6,113 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 30606901
- Condition: Broken
- Location: Tubine Section
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED SLC, ON CLIMBOUT THE PILOTS EXPERIENCED A VIBRATION.  REDUCED POWER AND VIBRATION WENT AWAY.  THE PILOTS DECIDED TO RETURN TO SLC AND LANDED WITH NO FURTHER PROBLEMS.  INVESTIGATING THE TAIL PIPE OF THE ENGINE, FOUND A PIECE OF THE THIRD STAGE TURBINE WHEEL BLADE BROKEN OFF AND STUCK IN THE TAIL PIPE OF THE ENGINE.
